Duke Mathematical Journal

$p$-adic $K$-theory of elliptic curves

Christophe Soulé

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 54, Number 1 (1987), 249-269.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14F15
Secondary: 11G07: Elliptic curves over local fields [See also 14G20, 14H52] 19E08: $K$-theory of schemes [See also 14C35] 19E20


Soulé, Christophe. p -adic K -theory of elliptic curves. Duke Math. J. 54 (1987), no. 1, 249--269. doi:10.1215/S0012-7094-87-05415-9. http://projecteuclid.org/euclid.dmj/1077305513.

Export citation


  • [1] A. A. Beĭ linson, Higher regulators and values of $L$-functions, Current problems in mathematics, Vol. 24, Itogi Nauki i Tekhniki, Akad. Nauk SSSR Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1984, pp. 181–238.
  • [2] S. Bloch, Lectures on algebraic cycles, Duke University Mathematics Series, IV, Duke University Mathematics Department, Durham, N.C., 1980.
  • [3] S. Bloch and A. Ogus, Gersten's conjecture and the homology of schemes, Ann. Sci. École Norm. Sup. (4) 7 (1974), 181–201 (1975).
  • [4] J. Coates and A. Wiles, On the conjecture of Birch and Swinnerton-Dyer, Invent. Math. 39 (1977), no. 3, 223–251.
  • [5] W. Dwyer and E. Friedlander, Algebraic and Etale $K$-theory, to appear in Trans. Amer. Math. Soc.
  • [6] William G. Dwyer and Eric M. Friedlander, Some remarks on the $K$-theory of fields, Applications of algebraic $K$-theory to algebraic geometry and number theory, Part I, II (Boulder, Colo., 1983), Contemp. Math., vol. 55, Amer. Math. Soc., Providence, RI, 1986, pp. 149–158.
  • [7] Benedict H. Gross, Arithmetic on elliptic curves with complex multiplication, Lecture Notes in Mathematics, vol. 776, Springer, Berlin, 1980.
  • [8] N. M. Katz, $p$-adic interpolation of real analytic Eisenstein series, Ann. of Math. (2) 104 (1976), no. 3, 459–571.
  • [9] S. Lang, Cyclotomic fields, Graduate Texts in Mathematics, vol. 59, Springer-Verlag, New York, 1978.
  • [10] M. M. Vishik and Y. Manin, $p$-adic Hecke series of imaginary quadratic fields, Mat. Sb. (N.S.) 95(137) (1974), 357–383, 471.
  • [11] A. Merkurjev and A. Suslin, $K$-cohomology of Severi-Brauer varieties and norm residue homomorphism, Izv. Akad. Nauk SSSR Ser. Mat. 46 (1982), 1011–1046.
  • [12] J. Neisendorfer, Primary homotopy theory, Mem. Amer. Math. Soc. 25 (1980), no. 232, iv+67.
  • [13] D. Quillen, Higher algebraic $K$-theory. I, Algebraic $K$-theory, I: Higher $K$-theories (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972), Springer, Berlin, 1973, 85–147. Lecture Notes in Math., Vol. 341.
  • [14] J.-P. Serre, Facteurs locaux des fonctions zêta des variétés algébriques (définitions et conjectures), 1969–1970, Sém. Delange-Pisot-Poitou, Exposé 19.
  • [15] C. Soulé, On higher $p$-adic regulators, Algebraic $K$-theory, Evanston 1980 (Proc. Conf., Northwestern Univ., Evanston, Ill., 1980), Lecture Notes in Math., vol. 854, Springer, Berlin, 1981, pp. 372–401.
  • [16] C. Soulé, Eléments cyclotomiques en $K$-théorie, to appear in Astérisque.
  • [17] C. Soulé, Operations on étale $K$-theory. Applications, Algebraic $K$-theory, Part I (Oberwolfach, 1980), Lecture Notes in Math., vol. 966, Springer, Berlin, 1982, pp. 271–303.
  • [18] C. Soulé, Opérations en $K$-théorie algébrique, Canad. J. Math. 37 (1985), no. 3, 488–550.
  • [19] C. Soulé, The rank of étale cohomology of varieties over $p$-adic or number fields, Compositio Math. 53 (1984), no. 1, 113–131.
  • [20] C. Soulé, $K$-théorie $p$-adique des courbes elliptiques, preprint, 1983.
  • [21] J. Tate, Letter from Tate to Iwasawa on a relation between $K\sb2$ and Galois cohomology, Algebraic $K$-theory, II: “Classical” algebraic $K$-theory and connections with arithmetic (Proc. Conf., Seattle Res. Center, Battelle Memorial Inst., 1972), Springer, Berlin, 1973, 524–527. Lecture Notes in Math., Vol. 342.
  • [22] J. Tate, Duality theorems in Galois cohomology over number fields, Proc. Internat. Congr. Mathematicians (Stockholm, 1962), Inst. Mittag-Leffler, Stockholm-Djursholm, 1962, pp. 288–295.
  • [23] R. W. Thomason, Riemann-Roch for algebraic versus topological $K$-theory, J. Pure Appl. Algebra 27 (1983), no. 1, 87–109.
  • [24] R. W. Thomason, Bott stability in algebraic $K$-theory, Applications of algebraic $K$-theory to algebraic geometry and number theory, Part I, II (Boulder, Colo., 1983), Contemp. Math., vol. 55, Amer. Math. Soc., Providence, RI, 1986, pp. 389–406.
  • [25] R. I. Yager, A Kummer criterion for imaginary quadratic fields, Compositio Math. 47 (1982), no. 1, 31–42.
  • [26] R. I. Yager, On two variable $p$-adic $L$-functions, Ann. of Math. (2) 115 (1982), no. 2, 411–449.